Some Notes On The Sequence Spaces l(p)(lambda)(G(m)) and l(infinity)(lambda) (G(m))


Bisgin M. C.

GAZI UNIVERSITY JOURNAL OF SCIENCE, vol.30, no.1, pp.381-393, 2017 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 30 Issue: 1
  • Publication Date: 2017
  • Journal Name: GAZI UNIVERSITY JOURNAL OF SCIENCE
  • Journal Indexes: Emerging Sources Citation Index, Scopus
  • Page Numbers: pp.381-393

Abstract

In this work, we introduce the sequence spaces l(p)(lambda) (G(m)) and l(infinity)(lambda) (G(m)) derived by the domain of the composition of m- th order generalized difference matrix and lambda matrix. Moreover, we determine some topological properties and examine inclusion relations related to these spaces. Furthermore, we give Schauder basis for the space l(p)(lambda) (G(m)). Finally, we determine alpha-, beta- and gamma-duals of the spaces l(p)(lambda) (G(m)) and l(infinity)(lambda) (G(m)).